Hello, I'm 20 years old and I've recently been diagnosed with chlamydia as my ex had told me she was diagnosed. So I was prescribed azithromycin and doxycycline for 7 days. I finished up the medication (I missed one dose of the doxycycline as I forgot to pack it on a day trip and read that you should just continue the medication regardless and not take the missing dose) and felt much better than I did. I was having constant discharge before and felt the need to urinate mostly all the time and I thought it may have cleared up as I felt very tired and irritable before the medication.
But the past few days have been terrible. I smoke marijuana as it helps me with stress and anxiety which I also take medication for, but I noticed when I smoked that I felt a burning pressure in my pelvis (above my genitals, below my belly button) and felt like I lost feeling in my penis in the moment and couldn't really urinate in a stream. Note this was the first time this has happened since the chlamydia infection which I finished medication for 2 weeks ago. I wasn't sure if I was overthinking it because I was high, or if it was serious.
So the next morning I didn't really feel much, and then I kept feeling it more and more as the day went on, and the pain then moved into my testicles. I brushed it off as maybe just an ache as it wasn't very severe. The next day, I start having a really weird feeling in my groin like a charlie horse type feeling yet I couldn't tell if it was my testicle or a strain. So I started feeling my genitals and my right testicle seemed swollen and felt squishy, or like a water balloon at the bottom of my testicle. I then started examining my right leg and groin and my lymph nodes on each leg were/are very inflamed and hard and it felt very tender in that area accompanied by the tubes leading to my right testicle.
So I proceeded to call my doctor and told her that I was having these feelings and that my lymph nodes are very swollen and she referred me to a urologist that I haven't been able to see yet. She prescribed me another 10 days of doxycycline to see if my symptoms cleared, but it seems to be getting worse. The straining of my leg kept me up for the a night or two and it was mild pain, but more of a tingling, funny feeling. I thought I may have had an inguinal hernia on my right side as I thought I felt a bulge, not huge but a noticeable bump on skin. As I knew hernias were not a huge threat, I wasn't very worried.
But now the bulge is gone and my testicle ache comes and goes and it feels now as if its in my buttocks (cheek), sort of the same type of strain feeling especially when I'm up and walking. I haven't had much abdominal pain or anything, but my urine stream has been getting worse, feeling the need to urinate often, been constipated, and my testicle feels more swollen and sometimes feel a burning sensation in both testicles but it only happened once. I'm scared that I may have testicular torsion and that I just left it untreated and as a result would be losing a testicle or becoming infertile.
I've done a lot of research and I'm not sure anymore as if it is prostatitis, hernia, epididymitis, or a hydrocele. Also, I ejaculated yesterday and my semen was yellow and was a regular amount produced, but I masturbated today and it was barely any semen but it had a white color, no odor. I thought maybe retrograde ejaculation? I'm currently icing my testicles to see if swelling goes down, still taking the doxycycline and ibuprofen.I just wanted to wait to see someone as my doctor told me to just wait to see about the medication as it helped me the first time so why not now?
I'm also not 100% sure how long I had the chlamydia infection as I know it has long term effects on the body if you have it for awhile. I've never had an issues with this, except maybe a varicocele on my left testicle. I also had rhabdomyolysis a few years back which I know is very rare. I'm only about 150 lbs and not super muscular or work out much so it also has me ruling out a hernia. So if anyone knows whats going on, or has an idea or suggestion on what step I should take to get rid of this, I'd really appreciate it. Thank you.
Side note: I also have been experiencing a lot of random spasm or aches and pains in my body, specifically in my left abdomen, the muscles on top of rib cage, my right leg and calf (but is only sometimes). I'm not sure if its because of the doxycycline or another problem.